The filling radius of two-point homogeneous spaces
Source: J. Differential Geom. Volume 18, Number 3 (1983), 505-511.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 J. Cheeger and D. G. Ebin, Comparison theorems in Riemannian geometry, North-Holland, Amsterdam, 1975.
 H. Federer, Geometric measure theory, Springer, Berlin, 1969.
 M. Gromov, Filling Riemannian manifolds, J. Differential Geometry 18 (1983) 1-147.